# SDR CA150120021

- Difficulty date: January 19, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,759 hours
- Engine: Cfmint CFM565A3
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 1519M83P19
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE THE CREW RECEIVED A WARNING REGARDING A PROBLEM THE ENGINE THRUST CONTROL SYSTEM. AFTER CONSULTATION WITH MTCE THE CREW ELECTED TO DIVERT BACK TO DEPARTURE. THE FLIGHT RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. AIRCRAFT TAKEN OFFLINE AND FLIGHT HAS BEEN CANCELLED.  RESOLUTION REPLACED NR 2 ENGINE T3 SENSOR IAW AMM 77-23-10 PB 401. NIL FIX. REPLACED THE NR 2 ENGINE ECU IAW AMM 73-21-60 PB 401. TESTED SERVICABLE AFTER ENGINE GROUND RUN.
